# SDR HNAA2023031000074

- Difficulty date: February 27, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 40,985 hours, 37,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LH LATERAL BRACKET, LH OF OVERHEAD PANEL, BETWEEN FR 12 AND 13 CRACKED.  REPAIRED IAW 145 SRM51-40-02
